Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can be taken to cure thick vaginal discharge?

Hi i am 35 year old mom with 4 children. I started having this thick mucus like vaginal discharge while i was pregnant with my second child. I ve been to the gynae and they don t seem to find anything. I was given antibiotics but nothing seems to help. What can I take?
Wed, 27 Jun 2018
Report Abuse
OBGYN 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

You should not be taking anything if the gynaec has examined you per speculum. They can visualize inside and if necessary can take a swab for confirmation of any infection. With that medicines should not be taken. It can cause more problems.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My period is eight days late, normally my cycles are between 26-28 days. I ve taken 4 pregnancy tests but all are negative. Today I noticed a thick off white discharge from my vagina-unpleasant. I m 32 years old-could my period be délayed is there any chance I could be pregnant despite negative tests?

doctor1 MD

i had a sexual intercourse with my partner with protection. Latter we came to know about failure of condom. She had taken I-pill after 60 hours of intercourse. next day she found little lower abdominal pain along with thick vaginal discharge.She had her last period on 6 th october. how do i know i pill started working as expected?

doctor1 MD

I have been noticing thick chunky clear vaginal discharge. It is not itchy, and isn t like egg whites either It is quite thick and is coming out in huges blobs. What could this be? I am currently only taking metformin, and ada pex. I just got done taking cipro five days ago though.